# SDR HEEA063174

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 212030121015S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WEB MISMANUFACTURED.  WEB HAS A .005 INCH DEEP MACHINE MARK RUNNING ON THE FORWARD, RT SIDE OF PART, DOWN APPROXIMATELY 6 INCHES FROM TOP END OF WEB.  THIS MARK IS APPROXIMATELY .3750 INCH TO .50 INCH IN FROM EDGE OF PART.  THIS WOULD PUT RIGHT IN LINE WITH THE RIVET ROW FOR THE RT CAP ANGLE.  THE WEB ALSO HAS A BOWED AREA ON THE TOP END WHICH PREVENTS THE CAP ANGLE FROM HAVING A FLAT SURFACE TO ATTACH TO.
